MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA MOLECULAR BEADCHIP KIT; PRECISE TYPE HEA BEADCHIP KIT

BIOARRAY SOLUTIONS, LTD. PRECISETYPE HEA MOLECULAR BEADCHIP KIT; PRECISE TYPE HEA BEADCHIP KIT
Model Number 800-20202-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported about jkb discrepancy.Customer stated patient result is jk(b-) on precisetype hea beadchip kit and a different molecular platform.Same sample tests jk(b+) with two serologic tests.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial mdr was filed on 12jan2024; follow up 001 was filed on 07mar2024; follow up 002 was filed on 16aug2024.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP KIT
Common Device Name
PRECISE TYPE HEA BEADCHIP KIT
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LTD
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
MDR Report Key18503916
Report Number3005967741-2024-00001
Device Sequence Number12728569
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number23-162-V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer12/13/2023
12/13/2023
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date03/07/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown